# SDR AALA20121127023

- Difficulty date: November 27, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 79,399 hours, 12,697 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT RDU-LHR. FLIGHT CREW REPORTED RIGHT STRUT DUCT LEAK MESSAGE ON EICAS AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DUCT AND WHEEL WELL FIRE CARD M691.  SYSTEM GROUND CHECK NORMAL OPERATION.
